×

Found 1,512 Documents (Results 1–100)

100
MathJax

A mathematical model of insurer bankruptcy on a finite time interval. (English. Russian original) Zbl 1491.91103

Comput. Math. Model. 32, No. 3, 259-275 (2021); translation from Prikl. Mat. Inf. 67, 4-18 (2021).
MSC:  91G05
PDF BibTeX XML Cite
Full Text: DOI

Explicit transient probabilities of various Markov models. (English) Zbl 1496.60089

Swift, Randall J. (ed.) et al., Stochastic processes and functional analysis. New perspectives. AMS special session celebrating M. M. Rao’s many mathematical contributions as he turns 90 years old. University of California, Riverside, California, November 9–10, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 774, 97-151 (2021).
MSC:  60J10 60J22
PDF BibTeX XML Cite
Full Text: DOI

On the probability of ruin of a joint-stock insurance company in the sparre Andersen risk model. (English. Russian original) Zbl 1461.91256

J. Math. Sci., New York 254, No. 4, 574-581 (2021); translation from Fundam. Prikl. Mat. 22, No. 3, 179-189 (2018).
MSC:  91G05 62P05
PDF BibTeX XML Cite
Full Text: DOI

Stochastic optimization models of actuarial mathematics. (English. Russian original) Zbl 1455.91219

Cybern. Syst. Anal. 56, No. 1, 58-67 (2020); translation from Kibern. Sist. Anal. 2020, No. 1, 70-81 (2020).
MSC:  91G05 93E20 90C15
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software